Alert archive / Wisconsin / Areal Flood Advisories in 2016

Areal Flood Advisory 21, NWS Milwaukee, WI

July 29, 2016Milwaukee County, Wisconsin

NWS Milwaukee, WI issued this areal flood advisory at Jul 29, 2016, 12:01 PM CDT for Milwaukee County, Wisconsin. It was in force for 3 hr.

The area

The outline as issued.

The facts

Issued
Jul 29, 2016, 12:01 PM CDT (17:01 UTC)
Expired
Jul 29, 2016, 3:00 PM CDT
In force
3 hr
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon

County Milwaukee County, WI

The radar

The Milwaukee radar (KMKX), 54 km from the middle of the area, began a volume at 17:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 5.0 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2016-07-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2016-07-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 64 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
569 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
64 m²/s²
0-3 km storm-relative helicity
92 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

022 
WGUS83 KMKX 291701
FLSMKX

FLOOD ADVISORY
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1201 PM CDT FRI JUL 29 2016

WIC079-292000-
/O.NEW.KMKX.FA.Y.0021.160729T1701Z-160729T2000Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MILWAUKEE WI-
1201 PM CDT FRI JUL 29 2016

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A

* URBAN AND SMALL STREAM FLOOD ADVISORY FOR...
  NORTHERN MILWAUKEE COUNTY IN SOUTHEASTERN WISCONSIN...

* UNTIL 300 PM CDT

* AT 1200 PM CDT...DOPPLER RADAR INDICATED HEAVY RAIN DUE TO
  SHOWERS. THIS WILL CAUSE URBAN AND SMALL STREAM FLOODING IN THE
  ADVISORY AREA. UP TO ONE AND ONE HALF INCHES OF RAIN HAS ALREADY
  FALLEN.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  NORTHERN MILWAUKEE...WAUWATOSA...WHITEFISH BAY...BROWN DEER...FOX
  POINT...BAYSIDE...BUTLER...RIVER HILLS AND SHOREWOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND
UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

&&

LAT...LON 4308 8807 4319 8806 4319 8790 4320 8789
      4320 8788 4316 8787 4312 8788 4309 8786
      4308 8786

$$

SPM
1 follow-up statement
025 
WGUS83 KMKX 291836
FLSMKX

FLOOD ADVISORY
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
136 PM CDT FRI JUL 29 2016

WIC079-291842-
/O.CAN.KMKX.FA.Y.0021.000000T0000Z-160729T2000Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MILWAUKEE WI-
136 PM CDT FRI JUL 29 2016

...THE URBAN AND SMALL STREAM FLOOD ADVISORY HAS BEEN CANCELLED FOR
NORTHERN MILWAUKEE COUNTY...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO
POSE A THREAT. CONTINUE EXERCISING CAUTION WHILE DRIVING AS STANDING
WATER MAY EXIST IN POOR DRAINAGE AREAS.

LAT...LON 4308 8807 4319 8806 4319 8790 4320 8789
      4320 8788 4316 8787 4312 8788 4309 8786
      4308 8786

$$

SPM

What forecasters said that day

The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this areal flood advisory went out at Jul 29, 11:51 AM CDT, 10 minutes earlier.

Area forecast discussion, Jul 29, 11:51 AM CDT, 10 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Milwaukee/Sullivan WI
1151 AM CDT FRI JUL 29 2016

.UPDATE...

Scattered showers continue across portions of the area this
morning, in association with slow moving 500 mb shortwave trough
and inverted surface trough. There may be some divergence at 250
mb as well from left front quadrant of jet streak.

Low cloud deck also lingering across the entire area, with
northeast winds. This is keeping temperatures in the mid/upper 60s
in the northwestern portions of the area, with lower to mid 70s in
the southeast. The southeast had some sunshine this morning,
resulting in the warmer temperatures.

The 500 mb shortwave trough is expected to slowly move east across
far southern Wisconsin and northern Illinois this afternoon and
tonight, before sliding to the east on Saturday. The inverted
surface trough may linger into tonight and perhaps Saturday across
the area as well. 12Z model runs seem to hang onto light QPF
across southern and eastern portions of the area into Saturday.
Thus, carrying at least small POPs for showers and storms into
Saturday should continue, especially in the south and east.

Area forecast soundings show moist adiabatic profiles with tall
skinny mean layer CAPE at times into Saturday. The Storm
Prediction Center put the far southeast in a Marginal Risk for
severe storms this afternoon and evening, though think any storms
that develop will remain below severe levels in this area.

Heavy rainfall parameters are favorable at times, with slow
propagation of any cells. May see locally heavy rainfall with any
of the showers/storms that move slowly, especially over the urban
areas.

Low clouds should gradually raise in height this afternoon into
tonight, until becoming partly cloudy later tonight into Saturday.
Persistent northeast winds should keep highs in the 70s in most
areas this afternoon, cooler at the lakeshore.

&&

.AVIATION/18Z TAFS/...

Scattered showers and a few thunderstorms are expected from time
to time this afternoon into Saturday at TAF sites. IFR/MVFR
ceilings should gradually rise to VFR levels by later this
afternoon. They should remain at VFR levels tonight into Saturday
across TAF sites.

Visibilities should remain at VFR levels this afternoon into this
evening. Brief lower visibilities are possible in any showers or
storms. May see MVFR category light fog later tonight into early
Saturday morning at TAF sites. Northeast winds should persist this
afternoon, tonight and Saturday.

&&

.MARINE...

East to northeast winds of 10 to 20 knots are expected this
afternoon into early this evening, before weakening somewhat
tonight into early Saturday. May see 20 knot gusts again by
Saturday afternoon. These winds should bring waves into the 3 to
4 foot range south of Wind Point this afternoon, with 2 to 4 foot
waves to the north. 2 to 4 foot waves should linger into tonight,
slowly subsiding Saturday into Saturday night.

No Small Craft Advisory will be issued at this time for this
afternoon and early evening, but small craft should exercise
caution south of Wind Point.

&&

.BEACHES...

Persistent northeast winds and 2 to 4 foot waves should continue
to bring a Moderate Swim Risk to the beaches along Lake Michigan
into this afternoon, and again Saturday. Do not anticipate a Beach
Hazards Statement at this time, as northeast winds should remain
in the 10 to 20 MPH range.

&&

.PREV DISCUSSION... /Issued 338 AM CDT FRI JUL 29 2016/

TODAY AND TONIGHT...Forecast Confidence Medium

Broad mid-upper level cyclonic flow remains anchored over the region
with models in good agreement with a fairly vigorous short wave,
currently moving into western Iowa on water vapor imagery as it runs
with a 250 mb speed max, slowing as it crosses the WI/IL border
region today into this evening.

Will focus precipitation chances in the sw half of the CWA with the
better 700 mb omega in the deformation zone on the northern flank of
weak 850 mb and 700 mb lows associated with this short wave, and low-
level convergence along weak surface troughs rotating east to west
around diffuse surface low wobbling around the IL/IN border that
eventually shifts east tonight.

Forecast most-unstable CAPE values climb to between 500 J/kg and
1000 J/kg, but northeast winds bringing lower 925 mb temperatures
into srn WI and early cloud cover will limit heating and resulting
amount of instability. Will go with chance showers/slight chance
thunderstorms.

Will slowly lower PoPS from nw to se tonight as drier air advects in
with lobe of surface high pressure nosing into southern Wisconsin as
the weak surface low shifts east and the axis of the short wave
trough reaches lower Michigan by 12Z Saturday. Lingering cloud cover
and onshore flow off now seasonably warm Lake Michigan water will
hold lows in the mid 60s in the southeast CWA, with the upper 50s in
the far northwest with potential of lowering cloud cover closer to
the axis of surface high lobe.

SATURDAY...Forecast Confidence...Medium

It looks mainly dry Saturday, as lower precipitable water values
arrive from the northeast. Deeper moisture and some instability
will linger toward the south and west, so did keep some low pops
there. Otherwise, it looks like a pleasant start to the weekend
with some sunshine and highs in the mid to upper 70s.

SUNDAY AND MONDAY...Forecast Confidence...Medium

It should be mainly dry Sunday and Monday with southern Wisconsin
sitting under the western portion of high pressure. Did put some
low pops in parts of the eastern forecast area Sunday afternoon
due to higher moisture advecting in from the east along with some
low level convergence. Temperatures should be within a couple
degrees of normal early next week.

MONDAY NIGHT THROUGH THURSDAY...Forecast Confidence...Medium

Deeper moisture is progged to return Monday night into Tuesday,
persisting across the region through Thursday. Some warm
advection aloft and a shortwave will provide lift for the first
round of showers and storms by later Monday night. The best
chance for storms is expected to be on Tuesday as the wave moves
through. The GFS is slower than the ECMWF and Canadian though, and
moves the wave through Tuesday night. Left some pops going then
through Thursday, as it will not take much lift to kick of more
showers/storms with deep moisture lingering.

Temps Tuesday through Thursday will be largely dependent on the
timing of clouds/precip. Overall though, will likely see highs a
few degrees above normal.

AVIATION/12Z TAFS/...

Tricky cloud cover early in the forecast as cigs bounce between
MVFR/IFR with high low-level RH with surface convergence over
southern WI. Guidance indicates rising northeast winds will bring in
slightly drier air to the northeast forecast area lifting cigs to
VFR by mid-morning while the southwest may see MVFR linger until mid-
afternoon. The southwest and south will also see the best chance of
showers and isolated thunderstorms today into tonight with passage
of a mid-level wave. Will keep mention of pcpn as vicinity or prob30
for now. SOme patchy fog is possible tonight, especially in the
southeast.

MARINE...

Northeast winds and wave heights are again marginal for a small
craft advisory today and remain just below criteria through Saturday
night. Will have a mention of caution for small craft in the
forecast for the southern zones today but no headline. Looking for
scattered showers and isolated thunderstorms through the day and into
tonight with passage of a mid-level wave.

&&

.MKX Watches/Warnings/Advisories...
WI...None.
LM...None.
&&

UPDATE...Wood
TODAY/TONIGHT AND AVIATION/MARINE...REM
Saturday THROUGH Thursday...DDV
Hazardous weather outlook, Jul 29, 11:30 AM CDT, 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1130 AM CDT FRI JUL 29 2016

WIZ046-047-051-052-056>060-062>072-301630-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
1130 AM CDT FRI JUL 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECTED TODAY
INTO THIS EVENING. THERE IS A MARGINAL RISK OF SEVERE
THUNDERSTORMS OVER PORTIONS OF RACINE AND KENOSHA COUNTIES.
SOME OF THE SHOWERS WILL PRODUCE BRIEF HEAVY RAINFALL.

THERE WILL BE A MODERATE SWIM RISK AT LAKE MICHIGAN BEACHES TODAY
INTO THIS EVENING AS PERSISTENT NORTHEAST WINDS AND THE RESULTING
WAVES WILL PRODUCE DANGEROUS CURRENTS NEAR SHORELINE STRUCTURES AND
THE MOUTHS OF RIVERS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE WILL BE A MODERATE SWIM RISK AT LAKE MICHIGAN BEACHES FROM
OZAUKEE COUNTY SOUTH TO KENOSHA COUNTY SATURDAY AS PERSISTENT
NORTHEAST WINDS KEEP WAVES HIGH ENOUGH TO PRODUCE DANGEROUS
CURRENTS NEAR SHORELINE STRUCTURES AND THE MOUTHS OF RIVERS.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS SATURDAY MORNING. THERE
ARE CHANCES OF THUNDERSTORMS AT TIMES FROM LATE MONDAY AFTERNOON
THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY THROUGH THE WEEKEND.

LMZ643>646-301630-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1130 AM CDT FRI JUL 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NORTHEAST WINDS AND WAVES WILL APPROACH...BUT REMAIN BELOW SMALL
CRAFT ADVISORY LEVELS TODAY AND TONIGHT. SMALL BOATS SHOULD
EXERCISE CAUTION.

THERE IS A CHANCE FOR THUNDERSTORMS TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE PERSISTENT NORTHEAST WINDS AND MODERATE WAVES WILL APPROACH
SMALL CRAFT ADVISORY LEVELS THROUGH SATURDAY MORNING...MAINLY
FROM MILWAUKEE SOUTH.

THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS SATURDAY MORNING. THERE
ARE CHANCES OF THUNDERSTORMS AT TIMES FROM LATE MONDAY AFTERNOON
THROUGH THURSDAY.

HENTZ

WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, Jul 29, 6:20 AM CDT, 5 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
620 AM CDT FRI JUL 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     HEAVY RAIN       1 N BOHNERS LAKE        42.64N 88.28W
07/28/2016  M2.92 INCH       RACINE             WI   PUBLIC

            IN ONE HOUR. RELAYED VIA LOCAL MEDIA.

&&

SPM
Local storm report, Jul 29, 6:34 AM CDT, 5 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
634 AM CDT FRI JUL 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0504 PM     HEAVY RAIN       3 SW SHOREWOOD HILLS    43.05N 89.49W
07/28/2016  M1.77 INCH       DANE               WI   BROADCAST MEDIA

            MEASURED AT NBC15 ON THE SOUTHWEST SIDE OF
            MADISON.

&&

SPM
Local storm report, Jul 29, 6:51 AM CDT, 5 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
651 AM CDT FRI JUL 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0457 PM     HEAVY RAIN       4 ESE BOHNERS LAKE      42.60N 88.21W
07/28/2016  M1.54 INCH       KENOSHA            WI   TRAINED SPOTTER

            TOTAL THROUGH 457 PM IN WHEATLAND.

&&

SPM
Local storm report, Jul 29, 7:35 AM CDT, 4 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
735 AM CDT FRI JUL 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       5 SSW JANESVILLE        42.62N 89.07W
07/29/2016  M4.04 INCH       ROCK               WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION ROCK RIVER /AFTW3/.

0600 AM     HEAVY RAIN       2 ESE BROWNS LAKE       42.68N 88.20W
07/29/2016  M2.38 INCH       RACINE             WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION SEWAGE DISPOSAL PLANT
            /BGTW3/.

0700 AM     HEAVY RAIN       3 ESE BOHNERS LAKE      42.61N 88.23W
07/29/2016  M2.17 INCH       KENOSHA            WI   MESONET

            MESONET STATION 2 ESE BOHNERS LAKE /NMSW3/.

0716 AM     HEAVY RAIN       3 NE VERONA             43.02N 89.50W
07/29/2016  M1.79 INCH       DANE               WI   MESONET

            MESONET STATION 2 NE VERONA /AP090/.

0700 AM     HEAVY RAIN       1 ESE PELL LAKE         42.53N 88.33W
07/29/2016  M1.62 INCH       WALWORTH           WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION PELL LAKE /PLLW3/.

0600 AM     HEAVY RAIN       2 SSW SHOREWOOD HILLS   43.05N 89.46W
07/29/2016  M1.58 INCH       DANE               WI   COCORAHS

            COCORAHS STATION MADISON 4.3 WSW /WI-DA-27/.

0525 AM     HEAVY RAIN       1 N REEDSBURG           43.55N 90.00W
07/29/2016  M1.41 INCH       SAUK               WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION REEDSBURG 1NNE
            /RDBW3/.

&&

NWS MILWAUKEE/SULLIVAN WI
IRIS SYSTEM
Local storm report, Jul 29, 8:07 AM CDT, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
807 AM CDT FRI JUL 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       1 ENE LAKE GENEVA       42.59N 88.42W
07/29/2016  M1.94 INCH       WALWORTH           WI   COCORAHS

            COCORAHS STATION LAKE GENEVA /WI-WW-2/.

0600 AM     HEAVY RAIN       7 NNW ELKHORN           42.76N 88.60W
07/29/2016  M1.59 INCH       WALWORTH           WI   COCORAHS

            COCORAHS STATION 6 NW ELKHORN /WI-WW-4/.

0600 AM     HEAVY RAIN       2 SSW SHOREWOOD HILLS   43.05N 89.46W
07/29/2016  M1.58 INCH       DANE               WI   COCORAHS

            COCORAHS STATION MADISON 4.3 WSW /WI-DA-27/.

&&

NWS MILWAUKEE/SULLIVAN WI
IRIS SYSTEM
Special weather statement, Jul 29, 11:46 AM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1146 AM CDT FRI JUL 29 2016

WIZ059-060-065-066-291730-
MILWAUKEE-OZAUKEE-WAUKESHA-WASHINGTON-
1146 AM CDT FRI JUL 29 2016

...SHOWERS PRODUCING HEAVY RAINFALL WILL AFFECT SOUTHEASTERN
WASHINGTON... SOUTHWESTERN OZAUKEE...NORTHERN MILWAUKEE AND
NORTHEASTERN WAUKESHA COUNTIES...

AT 1142 AM CDT...A HEAVY RAIN SHOWER WAS OVER NORTHERN
MILWAUKEE...WITH ANOTHER HEAVY SHOWER NEAR SUSSEX. THESE SHOWERS ARE
MOVING NORTH AT 5 MPH. HEAVY RAINFALL IS EXPECTED WITH THESE
SHOWERS...WHICH MAY RESULT IN LOCALIZED FLOODING...ESPECIALLY ON THE
NORTH SIDE OF MILWAUKEE.

LOCATIONS IMPACTED INCLUDE...
NORTHERN MILWAUKEE...WAUWATOSA...BROOKFIELD...MENOMONEE FALLS...
MEQUON...WHITEFISH BAY...PEWAUKEE...BROWN DEER...SUSSEX...
FOX POINT...BAYSIDE...THIENSVILLE...BUTLER...RIVER HILLS...LANNON...
SHOREWOOD...UW-MILWAUKEE...HUBERTUS...HOLY HILL AND COLGATE.

TORRENTIAL RAINFALL MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR
VEHICLE THROUGH FLOODED ROADWAYS.

LAT...LON 4306 8787 4310 8824 4326 8834 4324 8791
      4321 8790 4320 8790 4318 8788 4312 8790
      4310 8787
TIME...MOT...LOC 1642Z 188DEG 5KT 4315 8799

SPM

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 29, 11:46 AM CDTSpecial Weather StatementMKXWaukesha44 min
Jul 29, 3:51 PM CDTSpecial Weather StatementMKXGreen39 min

Nearby

Areal Flood Advisories in Wisconsin, 2016Every areal flood advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.